Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Bol loops


Author: D. A. Robinson
Journal: Trans. Amer. Math. Soc. 123 (1966), 341-354
MSC: Primary 20.95
DOI: https://doi.org/10.1090/S0002-9947-1966-0194545-4
MathSciNet review: 0194545
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Artzy, Crossed-inverse and related loops, Trans. Amer Math. Soc. 91 (1959), 480-492. MR 0106958 (21:5688)
  • [2] G. Bol, Gewebe und Gruppen, Math. Ann. 114 (1937), 414-431. MR 1513147
  • [3] R. H. Bruck, Contributions to the theory of loops, Trans. Amer. Math. Soc. 60 (1946), 245-354. MR 0017288 (8:134b)
  • [4] -, A survey of binary systems, Springer-Verlag, Berlin, 1958. MR 0093552 (20:76)
  • [5] -, What is a loop?, Studies in Modern Mathematics Vol. 2, Math. Assoc. America, Prentice-Hall, Englewood Cliffs, N. J., 1963, pp. 59-99
  • [6] J. M. Osborn, Loops with the weak inverse property, Pacific J. Math. 10 (1960), 295-404. MR 0111800 (22:2660)
  • [7] D. A. Robinson, Bol loops, Ph. D. Thesis, University of Wisconsin, Madison, Wis., 1964.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.95

Retrieve articles in all journals with MSC: 20.95


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0194545-4
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society